My research is primarily in algebraic number theory and arithmetic geometry. I am currently interested in the arithmetic of algebraic curves.

Research Papers


  • On generalizations of the second Euclid-Mullin sequence (with J. Clark). (pdf)

   Accepted and/or Published:

  • ABC and the Hasse principle for quadratic twists of hyperelliptic curves (with P.L. Clark). C. R. Math. Acad. Sci. Paris 356 (2018), 911-915. (pdf)
  • Varga’s theorem in number fields (with P.L. Clark). INTEGERS 18 (2018), A74, 11pp. (pdf)